# SDR UPS98826498

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 975329424
- Condition: Cracked
- Location: Ws 252
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RIB SUPPORT ANGLE CRACKED AT RT STUB WING XFS 252.00.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-1-20 D AND 9753294.
